I am a 32 year old mother of three great kids! I just need to know what is going on with me! Going to a family doctor is not enough. They barely listen and seem to want to rush out of the door while you are in the middle of a sentence. I'm always tired, or I have high energy, I get irritated quickly, and I don't know how to handle my kids without yelling. I'm always feeling stomach pains, and cannot sleep because my legs seem restless and painful at night. I finally do fall asleep only to wake up several times at night. My teeth are bad, my face is horrid, I suddenly am getting bad acne, and I can't lose any weight. I've done all the exercises and diets, yet, I have a tummy that looks like I'm 9 months pregnant. But, the rest of my body looks great! I even tried making myself throw up, and starved myself, ate well balanced meals took vitamins... everything! But I can't seem to feel better no matter what I do! I'm currently on Sertraline. if i don't take it I'm 100 times worse! What is wrong with me? What can I do to make it better?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.